| Model Number |
20980 |
| Medical Device Problem Code |
Radiation Leak (1357)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The neuroblate system instructions for use contain laser safety warnings as risk mitigations for this event: section 4.3, general warnings: "laser eye protection provided with the neuroblate system must be worn in the mri scanner room during operation of the laser" section 4.6, laser safety warnings: "ensure the laser fiber connections are made correctly.Improper connections may lead to equipment damage or operator injury." section 4.7, inspection, cleaning, disinfection, sterilization: "prior to use: carefully inspect all system laser cable/umbilical connections to ensure they have all completed the "two-click" connection, i.E., plug is pushed into mating connector so that one click at partial (half) insertion and a second click at full insertion." no harm was observed in this event.
Event or Problem Description
During an ablation procedure on (b)(6) 2026, it was reported that the laser probe failed to generate adequate thermal energy.The laser fiber from the pen panel to the portable connector module (pcm) was replaced, but no change in performance was observed.The laser probe itself was then replaced, after which heat generation was slightly improved, though it was still noted to be slower than expected.No patient complications were reported in relation to this event.On (b)(6) 2026, an on-site investigation was performed and field personnel identified a damage with burn marks on the primary laser fiber that ran from the electronics rack to the mri room, implying a potential unwanted laser emission during the case on (b)(6) 2026.The damaged fiber was replaced during the on-site investigation.